Imperial College London

Dr Eyal Neuman

Faculty of Natural SciencesDepartment of Mathematics

Lecturer in Mathematical Finance



e.neumann Website




802Weeks BuildingSouth Kensington Campus





Eyal Neuman is a Lecturer in mathematical finance and a member of the stochastic analysis research group at the Department of Mathematics, Imperial College London. His research interests are in the areas of probability, stochastic processes and mathematical finance. He is mainly working on interacting particle systems, stochastic partial differential equations and market microstructure. Previously he was a Visiting Assistant Professor at the University of Rochester, N.Y. Eyal received his PhD in stochastic processes from the Technion. 

Eyal's personal website and his full list of publications can be found at:



Neuman E, 2018, Pathwise uniqueness of the stochastic heat equation with spatially inhomogeneous white noise, The Annals of Probability, Vol:46, ISSN:0091-1798, Pages:3090-3187

Neuman E, Zheng X, 2017, On the maximal displacement of subcritical branching random walks, Probability Theory and Related Fields, Vol:167, ISSN:0178-8051, Pages:1137-1164

Neuman E, Schied A, 2016, Optimal portfolio liquidation in target zone models and catalytic superprocesses, Finance and Stochastics, Vol:20, ISSN:0949-2984, Pages:495-509

More Publications